# SDR QMLA2014041614037

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N131LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4090
- Aircraft time: 4,123 hours, 14,404 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Wheel
- Part number: 350A37128901
- Condition: Broken
- Location: M/R Gearbox
- Part time: 1,126 hours
- Component: Mast, Airbus
- Component part number: 350A37129004
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON START-UP, THE PILOT REPORTED THAT THE NR INDICATION WAS AT 364 INSTEAD OF 394 & WAS FLUCTUATING DOWN TO 351. BOTH THE ANALOG NRS & THE DIGITAL NRS ARC WERE FLUCTUATING & THAT THE NF HAD EVERY OTHER SEGMENT OF THE DIGITAL ARC NOT ILLUMINATED.  AFTER TROUBLESHOOTING, THE ENTIRE SYS IAW MM CH 63-41-00,1-1 NO DEFECTS FOUND.  ADVISED TO LOOK FOR BROKEN FINGER OR FINGERS ON THE PHENOLIC WHEEL IN THE MAIN GEAR BOX.  ONE FINGER WAS FOUND MISSING.  MAINTENANCE WILL BE DONE TO RETURN THIS ACFT TO SERVICE.  THIS WAS DISCOVERED ON A GND RUN, 0 FLIGHT TIME RECORDED.
